Your Health. Your Family. Your Choice.
Life Threatening? No
Write-up: Information has been received from a registered nurse and Cancer Administrator and the patient''s mother who works in Nuclear Medicine concerning a 13 year old female patient with a medical history of dermographism and grass or tree allergies and allergic to cephalosporins who in August 2008 and in October 2008 (also reported as in approximately 2009 ("about two years ago") ) was vaccinated with the first and second dose of GARDASIL (dose, route and lot # were not reported) respectively. The registered nurse reported that in approximately 2009 ("about two years ago") the patient experienced severe mental, emotional side effects from the vaccine. The patient had to go to see a psychiatrist. The registered nurse learned of this event while in conversation with the patient''s mother. The patient''s mother mentioned that in approximately October 2008 ("within a week or two of receiving the second dose") the patient experienced the severe mental, emotional side effects. The patient was referred to many specialists and performed much diagnostic testing. All physical workups were okay. The patient currently was on psychiatry medications and in a special learning program at school. It was unknown if there was any relationship to GARDASIL, but the third dose would not be given (a younger sister would also not be receiving the GARDASIL series). At the time of reporting, the patient''s status was unknown. The severe mental, emotional side effects were considered to be disabling for a number of reasons including missed school. Additional information has been requested.
Copyright © 2018 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166